# SDR ASAA2021090235861

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,682 hours, 12,017 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FUNCTION OF THE WEATHER RADAR IS INOP. GROUNDED - YES. COULD NOT DUPLICATE DISCREPANCY. WX RADAR SYSTEM OPS NRML REF B737-800 AMM 34-43-00-710-802-001, AUTOTILT/MULTISCAN FUNCTIONS NORMALLY.
